# SDR 98ZZZX248

- Difficulty date: November 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N437AL
- Make and model: Bell 407
- Aircraft serial: 53141
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disk Pack
- Part number: 406040340101
- Condition: Cracked
- Location: Nr 5
- Component: 407040302101
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING 25 HOUR AD INSPECTION, T/R DRIVESHAFT DISK PACK NR 5 HAS CRACKED COUPLING.  CRACKED ON AFT SIDE OF COUPLING.  PACK CONSISTS OF 1 DISK.
